VOL. 33 · NO. 4 | Winter 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 33 (4), (Winter 1989)
No abstract available
Articles
Shilin Wang
Illinois J. Math. 33 (4), 531-541, (Winter 1989) DOI: 10.1215/ijm/1255988568
KEYWORDS: 42B25, ‎46E99
No abstract available
G. R. Everest
Illinois J. Math. 33 (4), 542-553, (Winter 1989) DOI: 10.1215/ijm/1255988569
KEYWORDS: 20C05, 11R33
No abstract available
S. Y. Husseini
Illinois J. Math. 33 (4), 554-565, (Winter 1989) DOI: 10.1215/ijm/1255988570
KEYWORDS: 57S15, 55N15, 55Q50
No abstract available
V. K. A. M. Gugenheim, L. A. Lambe
Illinois J. Math. 33 (4), 566-582, (Winter 1989) DOI: 10.1215/ijm/1255988571
KEYWORDS: 55R20, 18G10, 55U15
No abstract available
Olaf Manz, Thomas R. Wolf
Illinois J. Math. 33 (4), 583-591, (Winter 1989) DOI: 10.1215/ijm/1255988572
KEYWORDS: 20C20
No abstract available
K. S. Sarkaria
Illinois J. Math. 33 (4), 592-620, (Winter 1989) DOI: 10.1215/ijm/1255988573
KEYWORDS: 57M20, 05C10, 57N10
No abstract available
Pei-Kee Lin
Illinois J. Math. 33 (4), 621-630, (Winter 1989) DOI: 10.1215/ijm/1255988574
KEYWORDS: 46E40, 46B20, 47B15, 47B38
No abstract available
Frank Barnet
Illinois J. Math. 33 (4), 631-642, (Winter 1989) DOI: 10.1215/ijm/1255988575
KEYWORDS: 53C50
No abstract available
B. A. Mair, Stanton Philipp, David Singman
Illinois J. Math. 33 (4), 643-656, (Winter 1989) DOI: 10.1215/ijm/1255988576
KEYWORDS: 43A85, 31B25
No abstract available
Alan Hopenwasser
Illinois J. Math. 33 (4), 657-672, (Winter 1989) DOI: 10.1215/ijm/1255988577
KEYWORDS: 47D25, 46L99, 47A99
No abstract available
William S. Cohn
Illinois J. Math. 33 (4), 673-690, (Winter 1989) DOI: 10.1215/ijm/1255988578
KEYWORDS: 32A35‎, 32A40, 42B30, 46E35
No abstract available
Stephen Beale, D. K. Harrison
Illinois J. Math. 33 (4), 691-703, (Winter 1989) DOI: 10.1215/ijm/1255988579
KEYWORDS: 12F10, 11R32
Back Matter
Illinois J. Math. 33 (4), (Winter 1989)
No abstract available
Back to Top